It totally depends on the kind of itch you have and what your symptoms are. Is it a rash? Bumps? Little blisters? Where is the itch?
If your itch is extreme I would do the following:
1st: Make an appt. to see a dermatologist and tell him (or your doctor) about the side effects of your meds. They should be able to perscribe a perscription strength hydrocortisone cream.
2nd: Hydrocortisones are one topical that will ease your itching, but it's not the only thing, and it doesn't stop all itches.
There are also steroid cremes that aren't like real steroids- but they have real itch stopping strength.
Clobetesol Propionate is one such itch stopper. It's awesome and stops itch on contact. But again, more info. is needed about the nature of the itch and where it is/what it looks like on the skin.
Hope this was a best answer for you!!I take pain medication and my reaction to this is extreme itching. Can you suggest a good cream to use?
you're probably allergic to the meds. that's usually a good sign. tell your doc. you may need a different brand of pain meds.
I would suggest asking your local pharmacist and contacting your doctor for assistance. Your condition could worsen and it should be looked at by a medical professional.
hydrocortisone works great or calydryl theres something in opiates that causes itching because it used to do that to me
bacatracian, aveno, calamine, etc.
What it sounds like is an allergic reaction.
Take some Benadryl!
trust me, it works!